# SDR REXA200900046

- Difficulty date: May 6, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 17,845 hours, 15,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD PRESSURE BULKHEAD AROUND PARKING BRAKE CABLE AT FS 202.75, BL 23.71.  (K)
